| Model Number |
DISSECTOR, 3.5MM X 13CM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee arthroscopy the outer tip of the shaver blade broke off inside the patient during normal use.The broken piece was retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-8350ds was received for investigation.It was identified using digital micrometer id: 224 that approximately 15.292mm of the distal end of the outer tube hood had broken off of the device.The breakage site was noted to be clean, as if it had been cut.The cause remains undetermined.